Napredna pretraga

Pregled bibliografske jedinice broj: 1024865

Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape


Pažanin, Igor
Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape // Theoretical and applied mechanics, 45 (2018), 2; 189-203 (međunarodna recenzija, članak, znanstveni)


Naslov
Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape

Autori
Pažanin, Igor

Izvornik
Theoretical and applied mechanics (1450-5584) 45 (2018), 2; 189-203

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Helical pipe ; Darcy-Brinkman-Boussinesq system ; Newton cooling condition ; curvilinear coordinates ; asymptotic approximation.
(Helical pipe ; Darcy-Brinkman-Boussinesq system ; Newton cooling condition ; curvilinear coordinates ; asymptotic approximation)

Sažetak
We study the fluid flow and heat transfer in a helical pipe filled with a sparsely packed porous medium. Motivated by the engineering applications, pipe’s thickness and the distance between two coils of the helix have the same small order of magnitude, whereas the fluid inside the pipe is assumed to be cooled (or heated) by the exterior medium. After writing the dimensionless Darcy–Brinkman- Boussinesq system in curvilinear coordinates, we employ the multi-scale expansion technique to formally derive the effective model valid for small Brinkman–Darcy number. The obtained asymptotic solution is given in the explicit form which is important with regards to numerical simulations. Comparison with our previous results on the straight-pipe flow is also provided.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
HRZZ-IP-2013-11-3955 - Matematičko modeliranje i numeričke simulacije procesa u tankim i poroznim sredinama (Eduard Marušić-Paloka, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Autor s matičnim brojem:
Igor Pažanin, (267385)

Citiraj ovu publikaciju

Pažanin, Igor
Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape // Theoretical and applied mechanics, 45 (2018), 2; 189-203 (međunarodna recenzija, članak, znanstveni)
Pažanin, I. (2018) Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape. Theoretical and applied mechanics, 45 (2), 189-203.
@article{article, author = {Pa\v{z}anin, I.}, year = {2018}, pages = {189-203}, keywords = {helical pipe, Darcy-Brinkman-Boussinesq system, Newton cooling condition, curvilinear coordinates, asymptotic approximation}, journal = {Theoretical and applied mechanics}, volume = {45}, number = {2}, issn = {1450-5584}, title = {Asymptotic solution for the Darcy-Brinkman- Boussinesq flow in a pipe with helicoidal shape}, keyword = {helical pipe, Darcy-Brinkman-Boussinesq system, Newton cooling condition, curvilinear coordinates, asymptotic approximation} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)
  • Scopus